# SDR HALA2019101500414

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 32,506 hours, 49,533 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transducer
- Condition: Dirty
- Location: Hyd System
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L HYD PRESS LOW ON LDG. STEERING RESTRICTED. R(PRESSURE DROPPED TO 800PSI). // PERFORMED FIM 29-30 TASK 802. CLEANED L HYD PRESS XDCR. RAN NO.1 ENGINE. OPS CHECK GOOD. NO DEFECTS OR LEAKS NOTED. O.K. FOR SERVICE.
